# SDR AALA2020051989017

- Difficulty date: April 20, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311254620100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.88 INCH CRACK ON INTERCOSTAL FITTING AT FR 20 LEVEL WITH L1 DOOR STOP # 7. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
